International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 531-538
Department of Mathematics, Slippery Rock University, Slippery Rock 16057, PA, USA
Received 17 April 1991; Revised 2 April 1992
Copyright © 1993 M. Detlefsen and A. Szymanski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study category bases by means of category decompositions. These enable us to
obtain a better insight into the structure of category bases.